# SDR DLM90070761

- Difficulty date: June 19, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD 900
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Dented
- Location: Bs 218 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS 2 DENTS CONTAINED IN ONE BAY STA 218 LONGERON 17-18L.  DEPTH = .031 BY MINOR = .75 DEPTH = .015 BY MINOR = .25 2ND DENT CLOSER THAN 1 INCH FROM STRUCTURE.  REPAIRED SKIN IAW MD90 SRM 53-30-01 FIG 5.
